Jump to content
CrazyBoards.org

Recommended Posts

I've been on lithium before and i recall first going on a lower dose and then building up to 900 mgs...I've been going to a new doctor and she just asked what worked for me before. So i'm back on the lithium but I went straight to 900 mgs, i'm shaky and nausea's...

sooo anybody just go straight to 900 mgs before or does my doc just not know what they're doin?

Link to comment
Share on other sites

Hi,

I had a similar issue as you. I worked my way up to 900mg lithium and then sometime this past summer i went down (i cant remember anything or why) to the lowest of 300mg. i told my pdoc and he said ok to go back up to 900mg.

so one night i was at 300, the next at 900, and in the morning i was puking all over the place.

this was way before i was preggers.

maybe others are able to go back up right away, but not me.

db

Link to comment
Share on other sites

It's all personal, how does your body react. The longer you've been off lithium then probably the more uncomfortable it will be going back on. Though I think you will accomodate faster than the first time you tried it.

Give you pdoc a call today, and let her know you are having problems and would like to lower the dose and titrate up. Don't forget that you need to be drinkin 2 -3 quarts of water a day. You may need to add a little salt to your diet, or have a salty snack to help with the tremors.

Hope it smooths out quickly.

a.m.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...